My husband has a very bad sinus headache (since yesterday), and he took Nyquil last night, and again this morning. It did not abate, so he took a Claritin D. 2 hours later he took a Sudafed. (I found this out a bit ago). He says his headache is now much worse and wants to take one of his migraine pills (Sumatriptan). I am nervous about this and wonder if these drugs are all safe together? Thank you in advance.
Yes your husband can take a sumatriptan for his migraine. There is no interaction with the other medicines.
It is worth pointing out though, your husband should not take Claritin-D and Sudafed together. He is doubling up on decongestant (pseudoephedrine or phenylephrine) and hence increasing the risk of side effects. Stick to just the Claritin-D and Nyquil Night time (but make sure to chose the Nyquil without decongestant - as again would be doubling up).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 1 answer
A year ago my family doctor gave me a rX for allegra d for daily use of allergies, sinus congestion?
Posted 23 Jun 2010 • 2 answers
Posted 3 Jul 2016 • 0 answers
Posted 14 Oct 2016 • 0 answers
Posted 14 days ago • 1 answer